Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Headaches, fatigue, confusion, dizzy, nausea. What should I do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1975
Answered : 249 Questions
I haven't had my period in about 6 or 7 years, I recently have had troubles with headaches, feeling fatgue and confusion, along with being dizzy, and nautious. I am very emotional, and I feel very hot even though my skin temprature is normal. I haven't felt thirsty but I haven't really urinated and I've been constipated. I have frequent stomache aches, and sharp pains in my lower ab. I need to know what I should do, or what kind of doctor or tests to get because I don't have insurance and I don't want to go somewhere I don't need because I can't afford to pay someone I don't need to see.
Posted Tue, 8 May 2012 in Vaginal and Uterus Health
Answered by Dr. Geeta Sundar 42 minutes later

You have polycystic ovaries, chronic sinus infection and acid reflux. Your problems are mainly due to the polycystic ovaries that can lead to failure of periods, increased hair growth, obesity and infertility, besides other symptoms. Additionally you may be having a thyroid deficiency.

I think you should consult a good lady physician or Gynecologist who will be able to solve your problem at minimal expense. I do not think at present you need to worry about acid reflux and sinus problem which you can deal with using over the counter acid suppressing drugs once in a while and steam inhalation.

Hope I have answered your query to your satisfaction. If so, do indicate it. If you have a follow up query, I can answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor